Alert archive / New York / Flash Flood Warnings in 2019
Flash Flood Warning 11, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 22, 2019, 4:58 PM EDT for 4 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Bergen County, Essex County, Passaic County, New Jersey. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2019, 4:58 PM EDT (20:58 UTC)
- Expired
- Jul 22, 2019, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 106 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 5:29 PM EDT | FLASH FLOOD | Mount Kisco, NY | NY128 (ARMONK RD) CLOSED IN BOTH DIRECTIONS, SOUTH OF EAST MAIN ST, DUE TO FLOODING. |
| Jul 22, 6:00 PM EDT | FLASH FLOOD | 1 Wsw Butler, NJ | ROUTE 23 WASHED OUT IN KINNELON. TIME ESTIMATED. |
| Jul 22, 6:56 PM EDT | FLASH FLOOD | Mount Pleasant, NY | FLOODING ON SAW MILL RIVER PARKWAY NORTHBOUND BETWEEN EXIT 27 (MARBLE AVE.) AND BEDFORD RD. ALL LANES CLOSED. |
| Jul 22, 7:04 PM EDT | FLASH FLOOD | Mount Pleasant, NY | FLOODING ON SAW MILL RIVER PARKWAY SOUTHBOUND SOUTH OF EXIT 30 (CR 106). ALL LANES CLOSED. |
| Jul 22, 8:04 PM EDT | FLASH FLOOD | Mount Pleasant, NY | FLOODING ON SAW MILL RIVER PARKWAY SOUTHBOUND SOUTH OF EXIT 30 (CR 106). ALL LANES CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
157
WGUS51 KOKX 222058
FFWOKX
CTC001-009-NJC003-013-031-NYC071-079-087-119-230000-
/O.NEW.KOKX.FF.W.0011.190722T2058Z-190723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
458 PM EDT Mon Jul 22 2019
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Fairfield County in southern Connecticut...
Southwestern New Haven County in southern Connecticut...
Passaic County in northeastern New Jersey...
Bergen County in northeastern New Jersey...
Northern Essex County in northeastern New Jersey...
Westchester County in southeastern New York...
Orange County in southeastern New York...
Putnam County in southeastern New York...
Rockland County in southeastern New York...
* Until 800 PM EDT.
* At 457 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Yonkers, Paterson, Bridgeport, Stamford, Norwalk, Danbury, Passaic,
White Plains, Wayne, Milford, Hackensack, Shelton, New City, Port
Chester and Newburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4150 7448 4163 7426 4159 7395 4144 7398
4149 7393 4153 7353 4167 7352 4149 7344
4147 7331 4151 7332 4151 7322 4120 7302
4104 7338 4077 7437 4097 7428 4104 7450
4120 7437 4136 7469 4149 7476
$$2 follow-up statements
988
WGUS71 KOKX 222246
FFSOKX
Flash Flood Statement
National Weather Service New York NY
646 PM EDT Mon Jul 22 2019
CTC001-009-NJC003-013-031-NYC071-079-087-119-230000-
/O.CON.KOKX.FF.W.0011.000000T0000Z-190723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-Passaic NJ-Bergen NJ-Essex NJ-
Westchester NY-Orange NY-Putnam NY-Rockland NY-
646 PM EDT Mon Jul 22 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
FAIRFIELD...SOUTHWESTERN NEW HAVEN...PASSAIC...BERGEN...NORTHERN
ESSEX...WESTCHESTER...ORANGE...PUTNAM AND ROCKLAND COUNTIES...
At 641 PM EDT, Doppler radar indicated thunderstorms continuing to
produce heavy rain across the warned area. Much of the area has
received between 1 and 2 inches of rainfall thus far. While the rain
intensity is decreasing over portions of the Lower Hudson Valley,
the flash flooding continues to be a threat with another 1/2 to 1
inch of rainfall expected.
locations
that will experience flooding include... Yonkers, Paterson,
Bridgeport, Stamford, Norwalk, Danbury, Passaic, White Plains,
Wayne, Milford, Hackensack, Shelton, New City, Port Chester and
Newburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4150 7448 4163 7426 4159 7395 4144 7398
4149 7393 4153 7353 4167 7352 4149 7344
4147 7331 4151 7332 4151 7322 4120 7302
4104 7338 4077 7437 4097 7428 4104 7450
4120 7437 4136 7469 4149 7476
$$384
WGUS71 KOKX 222352
FFSOKX
Flash Flood Statement
National Weather Service New York NY
752 PM EDT Mon Jul 22 2019
CTC001-009-NJC003-013-031-NYC071-079-087-119-230000-
/O.EXP.KOKX.FF.W.0011.000000T0000Z-190723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-Passaic NJ-Bergen NJ-Essex NJ-
Westchester NY-Orange NY-Putnam NY-Rockland NY-
752 PM EDT Mon Jul 22 2019
...THE FLASH FLOOD WARNING FOR FAIRFIELD...SOUTHWESTERN NEW HAVEN...
PASSAIC...BERGEN...NORTHERN ESSEX...WESTCHESTER...ORANGE...PUTNAM AND
ROCKLAND COUNTIES WILL EXPIRE AT 800 PM EDT...
Although rainfall continues across the area, flash flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures as the water may be slow to recede in some
areas.
LAT...LON 4150 7448 4163 7426 4159 7395 4144 7398
4149 7393 4153 7353 4167 7352 4149 7344
4147 7331 4151 7332 4151 7322 4120 7302
4104 7338 4077 7437 4097 7428 4104 7450
4120 7437 4136 7469 4149 7476
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:40 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 22, 3:40 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service New York NY
340 PM EDT Mon Jul 22 2019
.SYNOPSIS...
A frontal boundary remains stalled over the area into Tuesday,
with waves of low pressure developing along it. High pressure
then builds from the west, allowing the boundary to move east of
the area by Wednesday. High pressure remains over the area into
the weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An approaching cold front is triggering a few thunderstorms across
northwest parts of the area. These thunderstorms are forecast
to expand in intensity and coverage through the afternoon and
evening. With any thunderstorm development there is the
potential of strong gusty winds and frequent lighting and the
potential for urban flash flooding, especially across
northeastern New Jersey, the Lower Hudson Valley, NYC, Nassau
County, NY and southeastern Connecticut where storms may back
build and train across the same area. A flood watch remains in
effect and has been expanded into Fairfield and New Haven
counties in Connecticut. The threat for severe weather is
expected to diminish overnight but expect rainfall to continue
through Tuesday morning. See the hydrology section for more
information.
Additionally, veering winds with height in the vicinity of the
frontal boundary may support weak rotation, and the potential
for a weak/brief tornado.
Temperatures tonight will be in the mid to upper 60s to near 70.
There is a low rip current risk for Atlantic Ocean beaches today.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The frontal system will remain over the area, with the threat
for heavy rainfall and locally gusty winds continuing at least
into Tuesday morning, before building high pressure from the
west gradually allows the system to move offshore. With light
winds and recent moisture, fog may develop into Tuesday night.
Expect temperatures to be well below climatological normals on
Tuesday, then closer to normal overnight.
There is a moderate rip current risk for Atlantic Ocean beaches
on Tuesday morning, possibly becoming high in the afternoon.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Strong polar upper low drops into Hudson Bay during the mid to late
week, gradually shearing the closed low currently over Northern
Quebec towards Greenland. The associated deep Eastern US troughing
will slowly weaken through the week as a result, with weak upper
ridging signaled for the weekend ahead of the next closed
shearing eastward just north of the Great lakes.
At the surface, generally tranquil conditions expected, with weak
and elongated high pressure sprawled across the Eastern US in wake
of the offshore cold front slowly drifting eastward. A gradual
moderation in temps expected through the period, starting a
seasonable levels with comfortable humidity mid week and rising to
above seasonal with increasing humidity late week into the
weekend.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A front will remain near the terminals today as a wave of low
pressure develops and moves along the front into tonight.
Showers and thunderstorms have developed across northern NJ and
the Lower Hudson Valley. As these storms approach, expect MVFR
conditions to develop. Some storms may become severe and
produce gusty winds and heavy rainfall, mainly in the 20-00Z
time frame. The MVFR or lower conditions and the threat of
Showers and isolated thunder will continue into the overnight
hours and Tuesday morning. VFR conditions will return during the
mid to late part of Tuesday.
Winds are generally light or out of the south-southeast, however
the forecast becomes tricky through the afternoon as a wave of low
pressure moves along the front. Winds should favor a SE
direction before veering to the W/NW later in the day and
tonight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Low confidence wind forecast, amendments
likely.
KLGA TAF Comments: Low confidence wind forecast, amendments
likely.
KEWR TAF Comments: Low confidence wind forecast, amendments
likely.
KTEB TAF Comments: Low confidence wind forecast, amendments
likely.
KHPN TAF Comments: Low confidence wind forecast, amendments
likely.
KISP TAF Comments: Low confidence wind forecast, amendments
likely.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday afternoon...Scattered showers, with MVFR or lower
conditions expected.
.Wednesday though Saturday...VFR.
&&
.MARINE...
A front will remain stalled over the waters at least into
Tuesday, with waves of low pressure passing along it. Any
showers and thunderstorms that develop along or near the
boundary will likely have locally heavy downpours with
visibility restrictions, and the potential for gusty winds.
Winds will remain light outside of any thunderstorms.
A Small Craft Advisory is in effect for ocean seas to build near 5
ft and persist through Tuesday night.
In general seas will continue to gradually subside into mid week as
the system moves east and high pressure begins to build. Winds and
seas will then remain tranquil into the weekend with high pressure
over the area.
&&
.HYDROLOGY...
1.5 to 2 inches of average basin rainfall is expected into Tuesday
with locally higher amounts. The highest amounts are forecast to be
across parts of NYC and to the north and west. Urban and low-lying
flooding will be most likely. The flash flood watch remains in
effect for northeastern New Jersey and New Jersey and Lower Hudson
Valley, and has been expanded into Fairfield and New Haven counties
in Connecticut.
No hydrologic impacts are then expected through the remainder
of the week.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Tuesday morning for CTZ005-006-009-
010.
NY...Flash Flood Watch through Tuesday morning for NYZ067>075-
176>179.
NJ...Flash Flood Watch through Tuesday morning for NJZ002-004-006-
103>108.
MARINE...Small Craft Advisory for hazardous seas from midnight tonight
to 6 PM EDT Tuesday for ANZ350-353-355.
&&
SYNOPSIS...Fig/NV
NEAR TERM...Fig
SHORT TERM...Fig
LONG TERM...NV
AVIATION...BC
MARINE...Fig/NV
HYDROLOGY...Fig/NV
EQUIPMENT...Hazardous weather outlook, Jul 22, 3:14 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service New York NY 314 PM EDT Mon Jul 22 2019 CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-176>179-231000- Northern Fairfield-Northern New Haven-Southern Fairfield- Southern New Haven-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 314 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ007-008-011-012-NYZ078>081-231000- Northern Middlesex-Northern New London-Southern Middlesex- Southern New London-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk- 314 PM EDT Mon Jul 22 2019 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ330-335-338-340-345-350-353-355-231000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 314 PM EDT Mon Jul 22 2019 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 22, 4:11 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
411 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL FRANKLIN LAKES 41.01N 74.21W
07/22/2019 M1.00 INCH BERGEN NJ TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
&&
JPLocal storm report, Jul 22, 4:17 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
417 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL POMPTON 40.99N 74.28W
07/22/2019 M0.75 INCH PASSAIC NJ TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED.
&&
JPLocal storm report, Jul 22, 4:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
422 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL FRANKLIN LAKES 41.01N 74.21W
07/22/2019 M1.50 INCH BERGEN NJ TRAINED SPOTTER
PING PONG SIZE HAIL REPORTED.
&&
JPLocal storm report, Jul 22, 4:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
443 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL FRANKLIN LAKES 41.01N 74.21W
07/22/2019 M1.50 INCH BERGEN NJ PUBLIC
PING PONG SIZE HAIL REPORTED.
&&
JPSpecial weather statement, Jul 22, 4:52 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service New York NY
452 PM EDT Mon Jul 22 2019
NJZ004-006-104>108-NYZ072-073-222130-
Hudson-Eastern Union-Eastern Essex-Western Union-Western
Essex-Eastern Bergen-Eastern Passaic-Bronx-New York (Manhattan)-
452 PM EDT Mon Jul 22 2019
...A STRONG THUNDERSTORM WILL AFFECT HUDSON...CENTRAL UNION...
SOUTHEASTERN BERGEN...ESSEX...BRONX AND NEW YORK (MANHATTAN)
COUNTIES...
At 452 PM EDT, a strong thunderstorm was located over Summit, moving
northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Millburn and Union around 455 PM EDT.
Newark and Orange around 505 PM EDT.
Bloomfield and Harrison around 510 PM EDT.
Lyndhurst around 515 PM EDT.
Passaic and Rutherford around 520 PM EDT.
Ridgefield and Teterboro around 525 PM EDT.
Hackensack and Bergenfield around 530 PM EDT.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4069 7444 4075 7436 4076 7438 4078 7437
4092 7413 4089 7412 4092 7407 4096 7407
4101 7397 4094 7391 4092 7392 4090 7387
4086 7383 4061 7435
TIME...MOT...LOC 2052Z 233DEG 28KT 4071 7433
GoodmanLocal storm report, Jul 22, 4:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
453 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG MONROE 41.32N 74.19W
07/22/2019 ORANGE NY TRAINED SPOTTER
TREE AND WIRES DOWN ON NORTH MAIN ST, ROAD IS CLOSED.
&&
JPThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 10:15 PM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 21, 10:20 PM EDT | Special Weather Statement | OKX | Suffolk | 40 min |
| Jul 21, 10:21 PM EDT | Special Weather Statement | OKX | Richmond | 24 min |
| Jul 21, 10:24 PM EDT | Severe Thunderstorm Warning | OKX | Richmond | 36 min |
| Jul 21, 10:28 PM EDT | Special Marine Warning | OKX | 32 min | |
| Jul 21, 10:51 PM EDT | Special Marine Warning | OKX | 39 min | |
| Jul 21, 10:54 PM EDT | Special Marine Warning | OKX | 66 min | |
| Jul 21, 10:57 PM EDT | Special Weather Statement | OKX | Kings, Queens | 33 min |
| Jul 21, 10:58 PM EDT | Special Marine Warning | OKX | 21 min | |
| Jul 21, 11:06 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens | 24 min |
| Jul 21, 11:25 PM EDT | Special Marine Warning | OKX | 50 min | |
| Jul 22, 12:17 AM EDT | Special Marine Warning | OKX | 43 min | |
| Jul 22, 12:25 AM EDT | Special Weather Statement | OKX | Suffolk | 35 min |
| Jul 22, 1:27 AM EDT | Special Marine Warning | OKX | 48 min | |
| Jul 22, 2:17 AM EDT | Special Weather Statement | OKX | Rockland, Westchester | 43 min |
| Jul 22, 3:49 AM EDT | Small Craft Advisory for Hazardous Seas | OKX | 41 hr | |
| Jul 22, 6:14 AM EDT | Special Marine Warning | OKX | 61 min | |
| Jul 22, 2:29 PM EDT | Special Weather Statement | OKX | Orange | 46 min |
| Jul 22, 2:59 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 61 min |
| Jul 22, 3:03 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland | 87 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 52 min |
| Jul 22, 3:47 PM EDT | Special Weather Statement | OKX | Putnam, Westchester | 43 min |
| Jul 22, 3:56 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 49 min |
| Jul 22, 4:30 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Rockland, Westchester | 59 min |
| Jul 22, 5:16 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York, Rockland, Westchester | 44 min |
| Jul 22, 5:43 PM EDT | Special Weather Statement | OKX | Kings | 32 min |
| Jul 22, 5:44 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond | 3 hr |
| Jul 22, 5:48 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Queens, Suffolk | 42 min |
| Jul 22, 5:51 PM EDT | Special Marine Warning | OKX | 54 min | |
| Jul 22, 5:58 PM EDT | Special Marine Warning | OKX | 47 min | |
| Jul 22, 6:12 PM EDT | Special Weather Statement | OKX | Bronx, New York, Richmond | 48 min |
| Jul 22, 6:18 PM EDT | Special Marine Warning | OKX | 57 min | |
| Jul 22, 6:22 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 38 min |
| Jul 22, 6:35 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 40 min |
| Jul 22, 6:51 PM EDT | Special Marine Warning | OKX | 54 min | |
| Jul 22, 6:55 PM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Jul 22, 7:03 PM EDT | Special Weather Statement | OKX | Suffolk | 57 min |
| Jul 22, 7:10 PM EDT | Flash Flood Warning | OKX | Suffolk | 3 hr |
| Jul 22, 7:11 PM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 22, 7:14 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 46 min |
| Jul 22, 7:25 PM EDT | Special Marine Warning | OKX | 95 min | |
| Jul 22, 7:28 PM EDT | Special Marine Warning | OKX | 76 min | |
| Jul 22, 7:40 PM EDT | Special Marine Warning | OKX | 79 min | |
| Jul 22, 4:43 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 62 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | OKX | 65 min | |
| Jul 22, 5:56 PM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 3 hr |
| Jul 22, 7:35 PM EDT | Special Weather Statement | OKX | 40 min | |
| Jul 22, 7:42 PM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 3 hr |
| Jul 22, 4:52 PM EDT | Special Weather Statement | OKX | Essex, Union | 38 min |
Nearby
Flash Flood Warnings in New York, 2019Flash Flood Warnings in New Jersey, 2019Flash Flood Warnings in Connecticut, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.